Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Smash products and $ G$-Galois actions

Author: James Osterburg
Journal: Proc. Amer. Math. Soc. 98 (1986), 217-221
MSC: Primary 16A74; Secondary 16A03, 16A08, 16A24, 16A72
MathSciNet review: 854022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that duality for coactions follows because the smash product is a $ G$-Galois extension. We study $ X$-inner and $ X$-outer actions of the smash product and prove that if $ A$ is a semiprime $ G$-graded ring such that $ G$ is $ X$-outer on the smash product then the center of $ A$ is contained in the homogeneous component of the identity element of $ G$.

References [Enhancements On Off] (What's this?)

  • [1] M. Cohen and S. Montgomery, Group-graded rings, smash products, and group actions, Trans. Amer. Math. Soc. 282 (1984), 237-258. MR 728711 (85i:16002)
  • [2] F. R. DeMeyer, Some notes on the general Galois theory of rings, Osaka J. Math. 2 (1965), 117-127. MR 0182645 (32:128)
  • [3] J. M. Goursaud, J. L. Pascaud and J. Valette, Sur les travaux de V. K. Kharchenko, Lecture Notes in Math., vol. 924, Springer-Verlag, Berlin and New York, pp. 322-354. MR 662266 (83j:16006)
  • [4] Y. Kitamura, Note on the maximal quotient ring of a Galois subring, Math. J. Okayama Univ. 19 (1976-1977), 55-60. MR 0435118 (55:8079)
  • [5] C. Nastasecu, Strongly graded rings of finite groups, Comm. Algebra 11 (10), (1983), 1033-1071. MR 700723 (84k:16004)
  • [6] D. Quinn, Group-graded rings and duality, Trans. Amer. Math. Soc. 292 (1985), 155-167. MR 805958 (87d:16002)
  • [7] M. van den Bergh, "A duality theorem for Hopf algebras", Methods in ring theory, Reidel, 1984. MR 770615 (86i:16008)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A74, 16A03, 16A08, 16A24, 16A72

Retrieve articles in all journals with MSC: 16A74, 16A03, 16A08, 16A24, 16A72

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society